Last update: Sat Oct 14 02:10:30 MDT 2017
@Article{Shimbel:1952:CHN,
author = "Alfonso Shimbel",
title = "Communication in a hierarchical network",
journal = j-BULL-MATH-BIOPHYS,
volume = "14",
number = "2",
pages = "141--151",
month = jun,
year = "1952",
CODEN = "BMBIAO",
DOI = "https://doi.org/10.1007/BF02477713",
ISSN = "0007-4985 (print), 2376-8398 (electronic)",
ISSN-L = "0007-4985",
bibdate = "Wed Jun 28 16:12:54 MDT 2017",
bibsource = "http://www.math.utah.edu/pub/tex/bib/bullmathbiophys.bib",
URL = "http://link.springer.com/article/10.1007/BF02477713",
acknowledgement = ack-nhfb,
fjournal = "Bulletin of Mathematical Biophysics",
journal-URL = "http://link.springer.com/journal/11538",
}